So i've started accutane again- today is my 8th day.. noticed increasing amount of hairloss .. i had treated my hair with rebonding a month ago.. so is this the cause n if it is what shall i do about my hairloss ..
Doctor Answers (1)
Accutane and hairloss
A lot of the side effects depend on the dosage you are taking. If you are noticing extreme hair loss you might want to discuss taking a lower dosage (for a longer amount of time) with your doctor. Or you can take this dosage and get off it quicker, and the hair follicles will rebound. It's up to you. I also have patients who tell me that their hair becomes thicker and more luxurious while on Accutane, so really, it's up to each patient and the dosage.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.